# SDR 29GA2019052800002

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 37,504 hours, 42,552 cycles
- Engine: Ge CT79B
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0062 NAS/TPA REPORT: FA FLASHLIGHT NOT BLINKING. CORRECTIVE ACTION:R/R FA FLASHLIGHT BATTERY IAW AMM 20-10-00-00.
